# SDR MWEA030393

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,424 hours, 37,822 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924810510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING DOME NUTS FOR FUSELAGE FILET PANEL, FOUND SUSPECT CRACK ON AFT END OF LONGERON 26 RT FRAME STATION 604.  FABRICATED AND INSTALLED FITTING.
